# SDR IPXA2023022291241

- Difficulty date: January 19, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0835
- Aircraft time: 23,331 hours, 14,018 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Part number: A5711034021500
- Part serial: NSN
- Condition: Damaged
- Location: Fr 40 Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CK1CFR 40 LOWER JUNCTION FASTENER HOLE, R/H SIDE LOWER HOLE HAS REJECTABLE DAMAGE INDICATIONS IN SPAR, RIB, AND FITTING.REPAIRED PER EO 300-5710-27-A3124.
